# SDR CA030806004

- Difficulty date: July 25, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Boeing 737201
- Aircraft time: 54,678 hours
- Engine: Pwa JT8D9A
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Condition: Failed
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) FLAPS WILL NOT COME UP, AIRCRAFT RETURNED TO WHITEHORSE. FLAP INDICATOR REPLACED IAW MM 27-58-41 PAGE 401. TEST CARRIED OUT, OPERATION CHECKED FOUND NORMAL. AIRCRAFT ENROUTE ON SCHEDULED FLIGHT.
